|fat friendly regimen?
Aug 30, 2005
Is the regimen of Videx EC, Reyataz and Emtriva relatively fat friendly?
| Response from Dr. Conway
Absolutely. Emtriva and Reyataz have been shown to be extremely safe in a number of clinical trials, although not together. Videx has been quite unfairly lumped together with Zerit as a drug that causes lipid abnormalities and body shape changes. There are no data to support this in a convincing way, however.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Hands After Masturbation Worried I Have HIV
- Itchy Vagina After Touching Skin Sign Of HIV AIDS
- Muscle Ache After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Penis Discharge After Vaginal Sex Condom Broke Worried I Have HIV
- Sore Testicles After Unprotected Sex Without Ejaculation Worried I Have HIV
- White Tongue After Insertive Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.